Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 26, NWS North Platte, NE

May 9, 2016Logan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 9, 2016, 8:19 PM CDT for Logan County, Nebraska. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2016, 8:19 PM CDT (01:19 UTC)
Expired
May 9, 2016, 8:41 PM CDT
In force
22 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Logan County, NE

The radar

The North Platte radar (KLNX), 52 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 8:20 PM CDTHAIL 1.255 W Stapleton, NEWALL CLOUD ALSO OBSERVED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.3 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 184 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
184 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1735 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

732 
WUUS53 KLBF 100119
SVRLBF
NEC113-100200-
/O.NEW.KLBF.SV.W.0026.160510T0119Z-160510T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
819 PM CDT MON MAY 9 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 900 PM CDT

* AT 818 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES
  SOUTHWEST OF STAPLETON... MOVING EAST SOUTHEAST AT 15 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  STAPLETON...GANDY...LOGAN...HOAGLAND AND TARBOZ LAKE. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 92 BETWEEN MILE MARKERS 222 AND 243.
 HIGHWAY 83 BETWEEN MILE MARKERS 106 AND 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4157 10061 4153 10026 4139 10032 4139 10068
TIME...MOT...LOC 0118Z 286DEG 9KT 4147 10055 

HAIL...1.25IN
WIND...<50MPH
 
$$

BUTTLER
2 follow-up statements
774 
WWUS53 KLBF 100132
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM CDT MON MAY 9 2016

NEC113-100200-
/O.CON.KLBF.SV.W.0026.000000T0000Z-160510T0200Z/
LOGAN NE-
832 PM CDT MON MAY 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN LOGAN COUNTY...

AT 831 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED
2 MILES SOUTH OF STAPLETON...MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
STAPLETON...GANDY...LOGAN...HOAGLAND AND TARBOZ LAKE. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 92 BETWEEN MILE MARKERS 222 AND 243.
 HIGHWAY 83 BETWEEN MILE MARKERS 106 AND 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4157 10061 4153 10026 4139 10032 4139 10068
TIME...MOT...LOC 0131Z 289DEG 11KT 4145 10049 

HAIL...1.00IN
WIND...<50MPH
 
$$

BUTTLER
913 
WWUS53 KLBF 100141
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
841 PM CDT MON MAY 9 2016

NEC113-100151-
/O.CAN.KLBF.SV.W.0026.000000T0000Z-160510T0200Z/
LOGAN NE-
841 PM CDT MON MAY 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN AND SOUTHEASTERN 
LOGAN COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE.

A SEVERE THUNDERSTORM WARNING IS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHWESTERN LOGAN COUNTY. 

LAT...LON 4157 10061 4153 10026 4139 10032 4139 10068
TIME...MOT...LOC 0139Z 286DEG 9KT 4144 10046 

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:45 PM CDT, 4 hours 34 minutes earlier.

Area forecast discussion, May 9, 3:45 PM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 PM CDT MON MAY 9 2016

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 345 PM CDT MON MAY 9 2016

LOW PRESSURE REMAINS STATIONARY OVER SOUTHERN SOUTH DAKOTA RESULTING
IN RAIN SHOWERS CONTINUING ACROSS THE NORTHERN CWA THROUGH THE EARLY
EVENING HOURS. FOR THE MOST PART...ISOLATED THUNDERSTORM DEVELOPMENT
LATE THIS AFTERNOON AND EARLY EVENING WILL REMAIN TO THE EAST OF THE
LBF CWA. AS THE LOW PUSHES NORTH AND EASTWARD...SHOWER ACTIVITY WILL
COME TO AN END. FOR TONIGHT...THE MAJOR CONCERN WILL BE THE
POTENTIAL FOR FOG DEVELOPMENT ACROSS THE SOUTHEASTERN CWA. AMPLE LOW
LEVEL MOISTURE AND CALM WINDS OVERNIGHT WILL RESULT IN FAVORABLE
CONDITIONS FOR LIGHT FOG DEVELOPMENT. HAVE PUT IN PATCHY FOG FOR
NOW...BUT THIS WILL HAVE TO BE MONITORED AS THE EVENING PROGRESSES.
OVERNIGHT LOWS ACROSS THE REGION WILL BE IN THE LOW TO UPPER
40S...WITH THE BEST CHANCE FOR WARMER LOW TEMPERATURES TOWARDS THE
EAST WHERE CLOUD COVER WILL LINGER LONGER OVERNIGHT.

FOR TUESDAY...A RIDGE OF HIGH PRESSURE WILL KEEP CENTRAL NEBRASKA
DRY. FEW CLOUDS ACROSS THE REGION WILL ALLOW TUESDAY HIGH
TEMPERATURES TO REACH UP INTO THE LOW 70S ACROSS THE SOUTHEAST
PORTION OF THE CWA. HIGH TEMPS WILL BE IN THE MID 60S IN THE
NORTHWEST CWA /SHERIDAN AND WESTERN CHERRY COUNTIES/. RAIN CHANCES
RETURN ON TUESDAY AFTERNOON AS A LOW PRESSURE SYSTEM DEVELOPS ACROSS
SOUTHERN NEBRASKA. PRECIPITATION WITH THIS SYSTEM WILL SPREAD
NORTHEAST ACROSS THE CWA BEGINNING IN THE EXTREME SOUTHWEST COUNTIES
BY EARLY TUESDAY AFTERNOON.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 345 PM CDT MON MAY 9 2016

THE NEXT UPPER LEVEL LOW WILL LIFT FROM WESTERN NORTH DAKOTA
TUESDAY NIGHT INTO SOUTHERN MANITOBA WEDNESDAY. A JET MAX OF 85-95
KTS WILL ROUND THE BASE OF THE UPPER TROUGH TUESDAY NIGHT. THE
RIGHT ENTRANCE REGION OF THIS UPPER JET WILL PROVIDE A FAVORED
AREA OF UPPER LEVEL DIVERGNCE TO SOUTHWEST AND CENTRAL NEBRASKA
OVERNIGHT. THESE AREAS WILL BE UNDER LIKELY POPS. UP TO ONE HALF
INCH OF RAINFALL IS POSSIBLE SOUTH OF A HAYES CENTER THROUGH
BROKEN BOW LINE.

A WEAK COLD FRONT WEDNESDAY WILL BRING SLIGHTLY COOLER HIGHS IN
THE LOWER TO MID 60S. A DEEP HUDSON BAY LOW WILL DEVELOP THROUGH
THIS WEEKEND. NORTHWEST FLOW ALOFT WILL PERSIST. COOL CANADIAN
AIR WILL KEEP TEMPERATURES BELOW NORMAL INTO THE WEEKEND. ANOTHER
CHANCE FOR SHOWERS RETURNS FRIDAY NIGHT AND PERSISTS THROUGH THE
WEEKEND. HIGHS ONLY IN THE UPPER 50S SATURDAY AND SUNDAY MOST
AREAS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1240 PM CDT MON MAY 9 2016

FOR THE KVTN TERMINAL...RAIN SHOWERS ARE PREVAILING ACROSS THE
AREA AT THIS TIME. CURRENTLY EXPECTING THESE SHOWERS TO
CONTINUE THROUGHOUT THE AFTERNOON BEFORE SLOWLY DIMINISHING
DURING THE LATE AFTERNOON HOURS. CLOUDS ARE EXPECTED TO CLEAR
AFTER 08Z. FOR THE KLBF TERMINAL...SHOWERS AND ISOLATED
THUNDERSTORMS ARE STILL EXPECTED TO DEVELOP ACROSS THE KLBF AREA
THIS AFTERNOON. REDUCED VISIBILITIES AND LOWERING OF CEILINGS
WILL BE POSSIBLE WITH ANY SHOWER/THUNDERSTORM THAT DEVELOPS. AS
CLOUDS BECOME SCATTERED OVERNIGHT AND TEMPERATURES COOL...THE
POSSIBILITY OF SOME LIGHT FOG DEVELOPMENT EXISTS FOR THE NORTH
PLATTE AREA. AT THIS TIME CONFIDENCE IS NOT VERY HIGH IN REGARDS
TO FOG...HOWEVER...A MENTION HAS BEEN INCLUDED IN THIS TAF
ISSUANCE.

&&

.HYDROLOGY...
ISSUED AT 345 PM CDT MON MAY 9 2016

INCREASED RESERVIOR RELEASES IN WYOMING WILL CONTINUE TO BRING
RIVER LEVELS UP ALONG THE NORTH PLATTE RIVER ABOVE LAKE
MCCONAUGHY. AT LISCO...THE RIVER IS FORECAST TO RISE ABOVE FLOOD
STAGE WEDNESDAY MORNING AND RISE TO NEAR 4.4 FEET FRIDAY. AT
LEWELLEN...THE RIVER IS CURRENTLY ABOVE FLOOD STAGE AT 8.2 FEET
AND IS FORECAST TO RISE TO 8.4 FEET BY SATURDAY. THIS WOULD
APPRAOCH MODERATE FLOOD STAGE.

ON THE SOUTH PLATTE RIVER...ROSCOE WILL CONTINUE TO RISE THROUGH
THE WEEK BUT REMAIN IN ACTION STAGE AND THE SOUTH PLATTE RIVER AT
NORTH PLATTE WILL REMAIN FAIRLY STEADY IN THE LOWER END OF ACTION
STAGE THROUGH THE WEEK.

RECENT HEAVY RAINFALL OF 1 TO 3 INCHES IN THE ELKHORN RIVER BASIN
WILL CAUSE SOME RIVER RISES. NEAR ATKINSON WHERE THE HEAVIEST
RAINFALL OCCURRED...THE RIVER STAGE AT ATKINSON IS ON THE RISE AND
MAY REACH ACTION STAGE BY EARLY THIS EVENING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...KULIC
LONG TERM...ROBERG
AVIATION...KULIK
HYDROLOGY...ROBERG
Hazardous weather outlook, May 9, 3:44 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
344 PM CDT MON MAY 9 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-102045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
344 PM CDT MON MAY 9 2016 /244 PM MDT MON MAY 9 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A FEW STRONG THUNDERSTORMS REMAIN POSSIBLE EAST OF AND AINSWORTH
THROUGH BURWELL LINE THIS EVENING.

THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY WILL SEE A
SLOW THROUGH TONIGHT. MINOR FLOODING WILL OCCUR ALONG THE NORTH
PLATTE RIVER NEAR LEWELLEN AS IT IS CONTINUES TO SLOWLY RISE.

THE SOUTH PLATTE RIVER IN WESTERN NEBRASKA WILL REMAIN ELEVATED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE LATE TUESDAY
AFTERNOON AND EVENING SOUTH OF A LINE FROM BROKEN BOW TO IMPERIAL.

THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY WILL SEE
SIGNIFICANT RISES THROUGH THE END OF THE WEEK DUE TO INCREASED
RESERVOIR RELEASES IN WYOMING. RIVER LEVEL ABOVE MINOR FLOOD
STAGE ARE FORECAST OR OCCURRING AT LISCO AND LEWELLEN.

THE SOUTH PLATTE RIVER IN WESTERN NEBRASKA WILL REMAIN ELEVATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KAR

In the hours before

Local storm report, May 9, 5:52 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
552 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             10 N ATKINSON           42.68N 98.98W
05/08/2016  E1.25 INCH       HOLT               NE   PUBLIC

            DELAYED REPORT

&&

SNIVELY
Special weather statement, May 9, 6:02 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
502 PM MDT MON MAY 9 2016

NEZ024-094-092345-
WESTERN CHERRY NE-HOOKER NE-
502 PM MDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHERRY...
NORTHEASTERN GRANT AND NORTHWESTERN HOOKER COUNTIES UNTIL 545 PM
MDT...

AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF WHITMAN...OR 18 MILES WEST OF MULLEN...MOVING EAST
AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MULLEN...WEIR...HIRE AND HECLA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 BETWEEN MILE MARKERS 167 AND 168...AND BETWEEN MILE MARKERS
170 AND 185.
 HIGHWAY 97 BETWEEN MILE MARKERS 65 AND 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4228 10103 4201 10102 4204 10143 4209 10143
      4210 10146 4222 10147
TIME...MOT...LOC 2301Z 267DEG 13KT 4214 10137

BUTTLER
Special weather statement, May 9, 6:45 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 PM CDT MON MAY 9 2016

NEZ036-037-100030-
LOGAN NE-MCPHERSON NE-
645 PM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCPHERSON AND
WESTERN LOGAN COUNTIES UNTIL 730 PM CDT...

AT 645 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TRYON...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STAPLETON...TRYON AND RINGGOLD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 92 BETWEEN MILE MARKERS 202 AND 233.
 HIGHWAY 97 BETWEEN MILE MARKERS 23 AND 39.
 HIGHWAY 83 BETWEEN MILE MARKERS 108 AND 119...AND BETWEEN MILE
MARKERS 122 AND 128.

LAT...LON 4149 10101 4167 10100 4172 10049 4141 10050
TIME...MOT...LOC 2345Z 273DEG 17KT 4159 10091

BUTTLER
Local storm report, May 9, 7:03 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
703 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             3 ENE TRYON             41.57N 100.89W
05/09/2016  E1.75 INCH       MCPHERSON          NE   PUBLIC

            HAIL RANGED FROM QUARTER UP TO GOLF BALL SIZE. GROUND
            COVERED.

&&

SNIVELY
Local storm report, May 9, 7:18 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
718 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             3 W RINGGOLD            41.51N 100.83W
05/09/2016  E2.00 INCH       MCPHERSON          NE   PUBLIC

            VIA SOCIAL MEDIA

&&

SNIVELY
Local storm report, May 9, 7:40 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
740 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             3 E RINGGOLD            41.51N 100.71W
05/09/2016  E2.75 INCH       LOGAN              NE   FIRE DEPT/RESCUE

            HAIL FROM GOLF BALL TO BASEBALL SIZE ON HWY 92

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:31 PM CDTSevere Thunderstorm WarningLBFLogan, McPherson44 min
May 9, 8:29 PM CDTSpecial Weather StatementLBFMcPherson46 min
May 9, 8:40 PM CDTSevere Thunderstorm WarningLBFLogan, McPherson50 min
May 9, 9:00 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson60 min
May 9, 9:11 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt34 min
May 9, 9:21 PM CDTSpecial Weather StatementLBFHolt39 min
May 9, 9:53 PM CDTSpecial Weather StatementLBFBoyd52 min
May 9, 9:55 PM CDTSpecial Weather StatementLBFLincoln50 min
May 9, 9:58 PM CDTSpecial Weather StatementLBFRock47 min
May 9, 10:31 PM CDTSevere Thunderstorm WarningLBFHolt29 min
May 9, 10:42 PM CDTSpecial Weather StatementLBFLogan33 min
May 9, 11:08 PM CDTSevere Thunderstorm WarningLBFHolt37 min
May 9, 11:10 PM CDTSevere Thunderstorm WarningLBFHolt, Rock35 min
May 9, 11:14 PM CDTSpecial Weather StatementLBFLogan31 min
May 9, 11:52 PM CDTAreal Flood AdvisoryLBFHolt6 hr
May 10, 12:11 AM CDTFlash Flood WarningLBFBoyd, Holt6 hr
May 10, 12:53 PM CDTFlash Flood WatchLBFBoyd, Custer, Garfield, Holt, Keya Paha, Loup and 2 more17 hr
May 10, 3:10 PM CDTSpecial Weather StatementLBFBoyd35 min
May 10, 3:24 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt36 min
May 10, 4:10 PM CDTSpecial Weather StatementLBFHolt35 min
May 10, 5:57 PM CDTAreal Flood WarningLBFHolt48 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.